# SDR 98ZZZX2446

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9849B
- Make and model: Blanca 14192
- Aircraft serial: 4101
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Wire
- Condition: Failed
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT, A PITCH UP MOTION OCCURRED.  UPON LANDING, THE LT FORWARD UPPER STREAMLINE TAIL WIRE HAD HAD AN APPARENT TENSION FAILURE AT MID-SPAN.  ALL 8 TAIL WIRES WERE REPLACED ABOUT 2 YRS AND 100 HRS TIS AGO.  THESE WIRES WERE PURCHASED FROM THE BELLANCA CLUB AS OBTAINED FROM MFG.  VISUAL INSPECTION (10X) OF THE FRACTURE SHOWS AN AREA OF METAL PROPERTY DISCONTINUITY (POSSIBLY AN INCLUSION).
